# SDR COMA0160159

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 3,983 hours, 4,065 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 591
- Condition: Malfunctioned
- Location: Vertical Stab
- Part time: 2,458 hours, 2,495 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CONFIG STAB AND CONFIG TRIM WARNING.  REPLACED THE HSTA.
